Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trintellix making me worse Prefect

Posted by ed_uk2010 on July 21, 2018, at 15:55:52

In reply to Trintellix making me worse, posted by Prefect on July 18, 2018, at 18:24:41

>Should I augment with Abilify or just switch to something else?

Adding more drugs onto something which is possibly making you feel worse is a very bad idea. Ask your doc about switching to a different treatment instead.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1099679
URL: http://www.dr-bob.org/babble/20180521/msgs/1099786.html